MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MOBILETT MIRA MAX; SYSTEM, X-RAY, MOBILE

SIEMENS HEALTHINEERS AG MOBILETT MIRA MAX; SYSTEM, X-RAY, MOBILE
Model Number 10594738
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's preliminary results and conclusion: the mounting brackets are produced with steel sheet metal bent to 90° with the addition of four threaded inserts.However, in the reported case the sheet metal was bent twice in opposite directions, thus weakening the piece.Initial actions (corrective and/or preventive): the affected collimator was replaced with a collimator of new design provided by a different supplier (measures from previous complaint trend) and according to updated service documentation (replacement of parts) at the customer site.Currently no general problem has been detected for the installed base which requires an immediate action.Investigation is on-going.A supplemental report will be submitted to the fda if additional information becomes available upon completion of the investigation.
 
Event or Problem Description
Siemens became aware of an issue with the collimator on the mobilett mira max system.The collimator became loose as one of the two mounting brackets broke.However, the collimator did not fall off.Siemens is not aware of any injuries related to this issue.
 
Additional Manufacturer Narrative
E1: initial reporter state, north dakota, was added.H3, h6: siemens healthineers completed the detailed investigation of the reported issue.As previously reported, it was stated that a collimator screw mounting bracket was broken.The investigation confirmed that only one of the two collimator metal brackets broke.The analysis of the provided picture showed that the fracture occurred at the bent part.When this bracket is broken, the collimator cover screw will drift, and the collimator cover will become loose.However, the collimator cover was still fixed by two screws on the second holder and was not completely detached.Based on the investigation results the sheet metal was bent twice in opposite directions which weakened the piece and led to pre-damage.It was identified that the affected part (10519819) had an older design version of the bracket.A new version of collimator with an improved metal bracket design was released in january 2023.Shs internal post market surveillance does not indicate a general problem with this part.In general, the system user manual recommends that a daily safety check is to be performed to identify a loose collimator or damaged parts.In such cases the system may not be used until repair by service.The issue at customer site was already solved by service technician with replacement of the collimator.The complaint is closed with this statement.This complaint was closed without further measures.

Brand Name
MOBILETT MIRA MAX
Common Device Name
SYSTEM, X-RAY, MOBILE
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key19837480
Report Number3004977335-2024-00089
Device Sequence Number15100362
Product Code IZL
UDI-Device Identifier04056869009131
UDI-Public(01)04056869009131
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K111912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10594738
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2024
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown